MathSciNet Relay Station
MathSciNet bibliographic data
MR2379246 47B25 (34L40 47A10 47E05 47N50 81Q10)
Brüning, Jochen; Geyler, Vladimir; Pankrashkin, Konstantin Spectra of self-adjoint extensions and applications to solvable Schrödinger operators. Rev. Math. Phys. 20 (2008), no. 1, 1–70.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement